advertisement
Question
Posted by: Yasmin | 2007/04/19

Yasmin and weight gain and headaches

My doctor prescribed yasmin for me because I have severe period pains about a year and half ago. Since I have been taking the pill I have gained so much weight, about 20kgs and I get terrible headaches. I am a healthy eater and I exercise but the weight is just not coming down at all. Could the pill be causing so much weight gain and the headaches? Please help I am desperate now.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill could be causing headaches. It can cause slight weight gain, but not as much as 20kg.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: RT | 2007/04/19

Was on Yasmin for 2months and picked up 6kg. Have the mirina in now and just loving it.

Reply to RT
Posted by: YD | 2007/04/19

I had the exact same problems on Yasmin, and my periods were very painful, I also picked up alot of weight, I've been on Mercilon for 5 years and I can recommend it to anyone,,, It's a great pill, no headaches, no period pains.... Very light periods. Ask your dr about Mercilon...

Good luck

Reply to YD

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement